VeDA Forum

Notifications
Clear all

Vertigo 5 months post 2nd vaccine


Silkowcy
(@silkowcy)
New Member
Joined: 2 months ago
Posts: 2
Topic starter  
  • 1 week after 1st vax I had severe vertigo for about 6 days. Then after the 2nd Pfizer vax it started again for a few days. I am now 5 months past and I am having intermittent episodes. I read a number of comments where people were having the same issue. I have not seen any post regarding a reoccurrence post 4 or 5 months. Is any still experiencing this as a long term side effect. I had initially seen an ent and have another appointment next week. Ty
This topic was modified 2 months ago by Silkowcy

Quote
anoi
 anoi
(@anoi)
New Member
Joined: 1 month ago
Posts: 4
 

anoi

i am 73 female same issues after first Pfizer Jab vertigo etc

I am reporting this to FDA I don’t want to take 2nd shot now they talking about a 3rd booster jab 

mandatory 

 


ReplyQuote
stas
 stas
(@stas)
New Member
Joined: 1 week ago
Posts: 2
 

I live in UK and I had a first dose Phizer and I've got allergic reaction now 2 and half mounts still have a the same symptoms, fatigue,breathless, Numbness on face ,hands,lite color on my skin,strange block feeling in my left side 😞 


ReplyQuote